# SDR AALA201808039022

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 51,950 hours, 29,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Missing
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST GAUGE VIEWING WINDOW MISSING.   AIRCRAFT WAS GROUNDED.  REPLACED THE DOOR ASSIST GAUGE VIEWING WINDOW IAW AMM 52-11-00.
